# SDR AUS20011213

- Difficulty date: November 3, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont LTSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Line
- Part number: 633869
- Condition: Cracked
- Location: Fuel Pressure In
- Part time: 3,006 cycles
- Component: Fuel Pressure In, Cont, LTSIO360E
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FUEL PUMP SENSE LINE CRACKED APPROXIMATELY 10MM (0.393IN) FROM THE FLARED END.
